Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 161, NWS Kansas City, MO

June 10, 2009Cooper County, Pettis County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 10, 2009, 12:00 AM CDT for Cooper County, Pettis County, Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2009, 12:00 AM CDT (05:00 UTC)
Expired
Jun 10, 2009, 12:30 AM CDT
In force
30 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Cooper County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 112 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1799 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1799 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 100500
SVREAX
MOC053-159-100530-
/O.NEW.KEAX.SV.W.0161.090610T0500Z-090610T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 AM CDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COOPER COUNTY IN CENTRAL MISSOURI...
  EAST CENTRAL PETTIS COUNTY IN CENTRAL MISSOURI...

* UNTIL 1230 AM CDT

* AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 5 MILES NORTH OF SMITHTON...OR 7 MILES NORTHEAST
  OF SEDALIA...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OTTERVILLE AROUND 1215 AM CDT.
  BUNCETON AROUND 1230 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3868 9276 3869 9299 3869 9306 3868 9307
      3871 9315 3878 9315 3884 9308 3882 9272
TIME...MOT...LOC 0501Z 280DEG 20KT 3875 9308

$$

21
3 follow-up statements
000 
WWUS53 KEAX 100512
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1212 AM CDT WED JUN 10 2009

MOC159-100521-
/O.CAN.KEAX.SV.W.0161.000000T0000Z-090610T0530Z/
PETTIS MO-
1212 AM CDT WED JUN 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PETTIS COUNTY IS
CANCELLED...

AT 1211 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3869 9305 3878 9305 3882 9299 3882 9272
      3868 9276 3869 9299
TIME...MOT...LOC 0511Z 278DEG 21KT 3875 9299

$$

MOC053-100530-
/O.CON.KEAX.SV.W.0161.000000T0000Z-090610T0530Z/
COOPER MO-
1212 AM CDT WED JUN 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
COOPER COUNTY UNTIL 1230 AM CDT...

AT 1211 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED JUST NORTH OF OTTERVILLE...OR 13 MILES EAST OF 
SEDALIA...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUNCETON AROUND 1230 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3869 9305 3878 9305 3882 9299 3882 9272
      3868 9276 3869 9299
TIME...MOT...LOC 0511Z 278DEG 21KT 3875 9299

$$

21
000 
WWUS53 KEAX 100522
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1222 AM CDT WED JUN 10 2009

MOC053-100530-
/O.CON.KEAX.SV.W.0161.000000T0000Z-090610T0530Z/
COOPER MO-
1222 AM CDT WED JUN 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
COOPER COUNTY UNTIL 1230 AM CDT...

AT 1221 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES NORTHEAST OF OTTERVILLE...OR 10 MILES NORTHWEST OF
TIPTON...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUNCETON AROUND 1230 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3869 9298 3875 9298 3879 9296 3881 9291
      3880 9275 3868 9276
TIME...MOT...LOC 0522Z 278DEG 21KT 3874 9291

$$

21
000 
WWUS53 KEAX 100533
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1233 AM CDT WED JUN 10 2009

MOC053-100542-
/O.EXP.KEAX.SV.W.0161.000000T0000Z-090610T0530Z/
COOPER MO-
1233 AM CDT WED JUN 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL COOPER COUNTY
HAS EXPIRED...

AT 1231 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. NICKEL SIZED 
HAIL CAN BE EXPECTED OVER RURAL PORTIONS OF SOUTHEAST COOPER COUNTY 
THROUGH 100 AM.

LAT...LON 3869 9298 3875 9298 3879 9296 3881 9291
      3880 9275 3868 9276
TIME...MOT...LOC 0522Z 278DEG 21KT 3874 9291

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:02 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 9, 10:02 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1002 PM CDT TUE JUN 9 2009

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/411 PM CDT TUE JUN 9 2009/
RATHER DIFFICULT FORECAST FOR TONIGHT AS THE MORNING AND EARLY AFTN
MCS HAS PLAYED WITH THE MASS FIELDS. THE NAM/GFS HANDLED THE
SITUATION RATHER POORLY WITH PATTERN RECOGNITION ALONG WITH CURRENT
ANALYSIS LIKELY THE BEST FORECAST FOR TONIGHT. HOWEVER...ECMWF SEEMS
TO FIT WELL WITH THE MOST LIKELY SCENARIO TONIGHT.

THE AFTN MCS HAS DRIVEN THE BOUNDARY SOUTH TO NR JLN WITH THE
BOUNDARY BECOMING STATIONARY NR ICT. AS A SHORTWAVE SHIFTS ENE NE
OUT OF NEW MEXICO TNGT...THE BOUNDARY WILL BEGIN TO SHIFT SLOWLY
NORTH WITH THE AID OF INTENSIFYING LLJ. SUPERCELL THUNDERSTORMS ARE
EXPECTED TO DEVELOP IN CENTRAL KANSAS THIS EVENING AND DEVELOP ENE
ALONG AND NORTH OF THE BOUNDARY. SEVERE STORMS ARE LIKELY AS MDT-STG
LOW AND DEEP LVL SHR IS PRESENT...ALONG WITH MDT INSTABILITY. THE
WILD CARD IS HOW FAR NORTH THE BOUNDARY WILL LIFT. CURRENT THOUGHTS
ARE THAT THE BOUNDARY WILL SHIFT NORTH INTO THE SRN CWA...TO THE
SOUTH OF I-70. THE STRONGEST STORMS WILL MOVE ALONG AND SOUTH OF THIS
BOUNDARY. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.
ISOLATED TORNADOES ARE ALSO POSSIBLE GIVEN THE STRONG SHEAR. THE
THUNDERSTORMS IN KANSAS WILL ALSO LIKELY EVOLVE INTO AN MCS WITH THE
STRONGEST PORTION OF THE MCS TO TRACK ALONG AND SOUTH OF I-70. TO THE
NORTH OF I-70...ISENTROPIC LIFT COMBINED WITH ELEVATED INSTABILITY
AND STRONG SHEAR...WILL SUPPORT A FEW MARGINALLY SEVERE THUNDERSTORMS
WITH LARGE HAIL THE PRIMARY THREAT.

HEAVY RAINFALL IS ALSO LIKELY TONIGHT...MAINLY ALONG THE I-70
CORRIDOR. PRECIPITABLE WATER VALUES EXCEED 1.75 INCHES WITH STG H8
MOISTURE FLUX. GIVEN THE RECENT HEAVY RAIN...HAVE EXPANDED THE FFA
SOUTH. WILL MAINTAIN THE FFA FOR NRN MO...BUT DO NOT HAVE MUCH
CONFIDENCE FOR HEAVY RAINFALL FOR FAR NRN MO...GIVEN THE PRESENT
LOCATION OF THE OUTFLOW BOUNDARY.

THE MCS WILL EXIT THE CWA WEDNESDAY MORNING. THE MCS WILL LIKELY
DRIVE THE BOUNDARY BACK SOUTH TO NR THE ARK BDR. THE MODELS SUGGEST
THAT ANOTHER WEAK SHORTWAVE TROUGH WILL MOVE THROUGH THE CWA ON
WEDNESDAY. THE BOUNDARY MAY SHIFT A LITTLE NORTH...THEREFORE WILL
CONFINE THE HIGHEST POPS FOR THE SRN GRIDS. THE INTENSITY OF THE
THUNDERSTORMS IS A TOUGH CALL FOR WEDNESDAY AND IS DEPENDENT UPON THE
LOCATION OF THE BOUNDARY. AT THIS TIME...THE THREAT FOR SEVERE WX
FOR THE SRN CWFA IS LOW.

.MEDIUM RANGE...

AS HAS BEEN ADVERTISED...MESSY FORECAST IN STORE THROUGH THE REST OF
THE WEEK. SURFACE BOUNDARY WILL NOT STRAY VERY FAR FROM THE MISSOURI
REGION. MEDIUM RANGE MODELS PROG GENERAL SOUTHWEST TO NEAR ZONAL FLOW
TO PERSIST ACROSS THE REGION THROUGH THE END OF THE FORECAST
PERIOD...WITH TROPICAL MOISTURE STREAMING NORTH INTO THE REGION AS
WELL. THEREFORE IMPULSES MOVING THROUGH THE FLOW WILL SPARK PERIODIC
THUNDERSTORMS ACROSS THE REGION. EXPECT THESE TO PRIMARILY BE THE MCS
VARIETY...BUT NOT NECESSARILY ALL. THAT BEING SAID...WHETHER OR NOT A
PARTICULAR AREA RECEIVES RAINFALL WILL BE BASED ON PROXIMITY TO THE
SURFACE AND 850MB BOUNDARIES AND STRENGTH OF THE LOW LEVEL JET
IMPINGING UPON IT. AT THIS POINT IT IS TOO EARLY TO ATTEMPT TO PIN
POINT BEST CHANCES SO WILL BROADBRUSH POPS THROUGHOUT THE EXTENDED
BECAUSE OF THE PERIODIC RAIN CHANCES..WILL KEEP TEMPS SEASONAL.

NRR

&&

.AVIATION DISCUSSION...
UPDATE MADE VALID STARTING AT 03Z...MADE SIGNIFICANT REVISION TO THE
TAFS AND STRIPPED AWAY THE TEMPO AND PREVAILING GROUPS OF SHOWERS
AND THUNDERSTORMS. THE HUGE MCS OVER SOUTHERN MO IS ROBBING WEST
CENTRAL AND NORTHWEST MISSOURI OF THE INFLUX OF DEEPER MOISTURE TO
INITIATE AND SUSTAIN MORE NUMEROUS CONVECTION THIS FAR NORTH. THE
LOW LEVEL WINDS OVER OK HAVE NOW VEERED TO THE SOUTHWEST AND INTO
THE SOUTHERN MO MCS SO. NOW EXPECTING ONLY WIDELY SCATTERED TO
SCATTERED CONVECTION OVER NORTHWEST AND WEST CENTRAL MO SO ONLY
VICINITY NEEDED IN THE TAFS NOW.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM TUESDAY TO 7 AM WEDNESDAY FOR
MOZ002-
MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ012-MOZ013-
MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-
MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-
MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046.

KS...FLASH FLOOD WATCH FROM 7 PM TUESDAY TO 7 AM WEDNESDAY FOR
KSZ025-     KSZ057-KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Jun 9, 12:58 PM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 PM CDT TUE JUN 9 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1258 PM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A BAND OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS WESTERN AND
CENTRAL MISSOURI THIS AFTERNOON. SOME STORMS MAY BE SEVERE ALONG AND
SOUTH OF INTERSTATE 70 EARLY THIS AFTERNOON. THE PRIMARY THREATS ARE
LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND LOCALLY HEAVY RAINFALL.

THIS THUNDERSTORM COMPLEX WILL PUSH AN OUTFLOW BOUNDARY SOUTH TO JUST
SOUTH OF THE OUTLOOK AREA THIS AFTERNOON WITH THE ATMOSPHERE
CONTINUING TO STABILIZE THIS AFTERNOON. HOWEVER...AS A STORM SYSTEM
MOVES NORTHEAST OUT OF SOUTHERN KANSAS...THE OUTFLOW BOUNDARY WILL
RETREAT NORTH THIS EVENING WITH A MOIST AND UNSTABLE AIR MASS SURGING
BACK NORTH TO AREAS ALONG AND SOUTH OF INTERSTATE 70. THE FUTURE
LOCATION OF THIS BOUNDARY THIS EVENING IS SOMEWHAT IN QUESTION.

SEVERE THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP IN CENTRAL
KANSAS THIS AFTERNOON WITH THE ACTIVITY TO MOVE NORTHEAST INTO
WESTERN MISSOURI LATE THIS EVENING. SEVERE THUNDERSTORMS ARE LIKELY
ACROSS MUCH OF THE OUTLOOK AREA TONIGHT. LARGE HAIL AND DAMAGING
WINDS ARE THE PRIMARY THREAT. HOWEVER...ISOLATED TORNADOES ARE ALSO
POSSIBLE TONIGHT...ALONG AND SOUTH OF INTERSTATE 70.

THE THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL TONIGHT. A FLASH
FLOOD WATCH IS CURRENTLY IN EFFECT TONIGHT FOR NORTHERN MISSOURI. THE
FLASH FLOOD WATCH MAY BE EXTENDED SOUTH TO COVER MUCH OF THE
REMAINDER OF THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DUE TO THE NIGHTTIME THUNDERSTORM ACTIVITY...ANOTHER OUTFLOW BOUNDARY WILL SAG
SOUTH INTO SOUTHERN MISSOURI ON WEDNESDAY MORNING WITH THE BOUNDARY
POSSIBLY RETREATING A LITTLE NORTH DURING THE DAY ON WEDNESDAY. A FEW
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON WEDNESDAY...MAINLY
ALONG AND SOUTH OF INTERSTATE 70. THE PRIMARY THREAT IS LARGE HAIL.

THERE IS A THREAT OF THUNDERSTORMS FRIDAY NIGHT AND SATURDAY FOR
PORTIONS OF THE OUTLOOK AREA. AT THIS TIME...IT IS TOO EARLY TO
DETERMINE WHETHER THE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT...MAINLY
ALONG AND SOUTH OF INTERSTATE 70.

DB

In the hours before

Special weather statement, Jun 9, 8:08 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
808 PM CDT TUE JUN 9 2009

MOZ037-043-100145-
CASS-JACKSON-
808 PM CDT TUE JUN 9 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN CASS AND SOUTHWESTERN
JACKSON COUNTIES UNTIL 845 PM CDT...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BELTON...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  GRANDVIEW AROUND 815 PM CDT.
  RAYMORE AROUND 820 PM CDT.
  GREENWOOD...LAKE WINNEBAGO AND LEES SUMMIT AROUND 830 PM CDT.
  PLEASANT HILL AROUND 835 PM CDT.

LAT...LON 3888 9461 3899 9432 3879 9419 3868 9461

CDB
Local storm report, Jun 9, 8:27 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             LA CYGNE                38.35N 94.76W
06/09/2009  E1.75 INCH       LINN               KS   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL

&&

MJ
Local storm report, Jun 9, 8:29 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             LEES SUMMIT             38.92N 94.38W
06/09/2009  E0.75 INCH       JACKSON            MO   TRAINED SPOTTER

            PENNY SIZE HAIL

&&

MJ
Special weather statement, Jun 9, 10:58 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 PM CDT TUE JUN 9 2009

MOZ044-045-100430-
JOHNSON-PETTIS-
1058 PM CDT TUE JUN 9 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN JOHNSON AND
NORTHWESTERN PETTIS COUNTIES UNTIL 1130 PM CDT...

AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WARRENSBURG...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  KNOB NOSTER AND WHITEMAN AIR FORCE BASE AROUND 1120 PM CDT.
  LA MONTE AROUND 1130 PM CDT.

LAT...LON 3892 9341 3872 9341 3873 9382 3889 9378

21
Special weather statement, Jun 9, 11:34 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1134 PM CDT TUE JUN 9 2009

MOZ045-046-100500-
COOPER-PETTIS-
1134 PM CDT TUE JUN 9 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHERN PETTIS AND WESTERN COOPER
COUNTIES UNTIL MIDNIGHT CDT...

AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LA MONTE...OR 10 MILES NORTHWEST OF
SEDALIA...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN PETTIS AND
WESTERN COOPER COUNTIES...INCLUDING THE TOWN OF HUGHESVILLE.

LAT...LON 3892 9301 3872 9298 3876 9348 3887 9348

21
Local storm report, Jun 9, 11:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1157 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      KANSAS CITY             39.12N 94.55W
06/09/2009                   JACKSON            MO   BROADCAST MEDIA

            500 BLOCK OF WESTPORT ROAD...WATER 2 FEET DEEP FLOODING
            CARS.

&&

PC

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:14 PM CDTSevere Thunderstorm WarningEAXBates, Cass31 min
Jun 9, 7:44 PM CDTSevere Thunderstorm WarningEAXBates, Cass31 min
Jun 9, 7:46 PM CDTRiver Flood WarningEAXCass, Henry, Johnson26 hr
Jun 9, 8:04 PM CDTSpecial Weather StatementEAXJohnson26 min
Jun 9, 8:08 PM CDTSpecial Weather StatementEAXJackson37 min
Jun 9, 8:10 PM CDTSevere Thunderstorm WarningEAXBates35 min
Jun 9, 8:45 PM CDTSevere Thunderstorm WarningEAXBates28 min
Jun 9, 9:42 PM CDTRiver Flood WarningEAXJohnson, Pettis24 hr
Jun 9, 10:31 PM CDTAreal Flood AdvisoryEAXMacon6 hr
Jun 9, 10:58 PM CDTSpecial Weather StatementEAXJohnson32 min
Jun 9, 11:34 PM CDTSpecial Weather StatementEAXPettis26 min
Jun 10, 12:11 AM CDTRiver Flood WarningEAXBates, Cass, Henry34 hr
Jun 10, 12:32 AM CDTSpecial Weather StatementEAXCooper28 min
Jun 10, 4:56 PM CDTSevere Thunderstorm WarningEAXBates34 min
Jun 10, 5:48 PM CDTSpecial Weather StatementEAXBates27 min
Jun 10, 6:27 PM CDTSpecial Weather StatementEAXBates33 min
Jun 10, 6:56 PM CDTSpecial Weather StatementEAXHenry34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.